About Me: Female, 61, Peoria, IL, member since Aug 2011
I was o dialysis for 31/2 years and y on gave e a kidney. September 25th this year will make our five year anniversary. I just aw y renal doctor yesterday and he tells me that Prograf is narrowing my arteries. My creatine has slowly risen from 1.5,1.7,1.8,2.0,2.3 in
[More] less than three months. What am I to do? I don't want dialysis again and this medicine isn't working for me. My main concern iss of course my donor feeling like he gave me a kidney and it can't even be kept because of the medication. I do all I'm suppose to do and depend on my meds to do their part. Please repond.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.